# SDR CA960620001

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod Damage
- Location: Engine
- Stage of operation: CL
- Nature of condition: M, O
- Precautionary procedure: A, E

## Discrepancy

(CAN)INVESTIGATION OF ENGINE COMPRESSOR REVEALED FOD DAMAGE. COMPRESSOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
